# SDR SWIA200414118

- Difficulty date: November 21, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 2,478 hours, 2,191 cycles
- System (JASC): 2701 · Control Column Section
- Part: Nut
- Condition: Loose
- Location: Control Yoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O'S CONTROL YOKE CLICKS WHEN FULL DEFLECTION RIGHT OR LEFT AILERONS.  RETORQUED NUT ON F/O'S YOKE AS REQUIRED, OPERATIONAL CHECKS GOOD.
